# SDR SWIA202055360

- Difficulty date: November 21, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR SURROUND STRUCTURE, STRAP CORRODED AT FS 533 AND APPROXIMATELY STGR 25L.  C-CHECK RO 1/6/2021.  FOUND STRAP TO BE OUT OF LIMITS, IAW CRJ 700 SRM 53-31-23-101-001-A01.  REMOVED, LOCATED, DRILLED, AND INSTALLED NEW SERVICABLE FWD BAGGAGE BAY DOOR SURROUND STRAP WITH NEW SERVICABLE STRAP, IAW CRJ 700 SRM 53-31-23-101-001-A01.  SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
